# SDR K11A2025042500315

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 59,193 hours, 41,541 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON THE RUNWAY CLEARED FOR TAKE-OFF, PER TAKE-OFF, AIRCRAFT WAS NOT MOVING, THROTTLE WAS NOT ADVANCING. CARGO DOOR ARMED LIGHT ILLUMINATED, REJECTED THE TAKE-OFF AND ADVISED TOWER NEEDED TO EXIT RUNWAY. WHEN EXCITED THE RUNWAY AND SET THE PARKING BRAKE THE LIGHT EXTINGUISHED AND NEVER CAME BACK ON.   PERFORMED OPS CHECK OF THE MAIN CARGO DOOR IAW AEI SMM 52-33-01, OPS CHECKED GOOD.
